# SDR UALA2013062504418

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 69,290 hours, 12,045 cycles
- Engine: Pwa PW4077
- System (JASC): 7500 · Engine Bleed Air System
- Part: Filter
- Condition: Clogged
- Location: Rt Eng Bleed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE 2.9 STAB BLEED,  FOUND PS3 FILTER CLOGGED, REPLACED FILTER IAW AMM. ACP FIM TASK 71-08 TASK 828,2.9 BLEED VALVE.  OPS CHECKED OK.
